English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62819/95882 (66%)
Visitors : 4003105      Online Users : 647
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/46291

    Title: Traffic Density Control for Automated Highway Systems
    Authors: 簡丞志;Chien, Cheng-chih;Zhang, Youping;Ioannou, Petros A.
    Contributors: 淡江大學電機工程學系
    Keywords: Macroscopic traffic flow models;roadway controller;traffic density control;automated highway systems
    Date: 1997-07
    Issue Date: 2010-03-26 21:56:03 (UTC+8)
    Publisher: Elsevier
    Relation: Automatica 33(7), pp.1273-1285
    DOI: 10.1016/S0005-1098(97)00050-2
    Appears in Collections:[Graduate Institute & Department of Electrical Engineering] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback